| Model Number |
8350316 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding a device used for spinal therapy.It was rep orted that this driver is designed to retain break offs internally until cleared.There's a piece inside that holds the sheered break offs in place.This piece is missing.Therefore this driver will no longer retain set screw break offs and is therefore unusable.There was no patient involvement reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
E1: first name and last name of initial reporter is unknown h3: product analysis for product# 8350316; lot# gb17d001 visual review of the setscrew break off driver confirmed one of the distal tabs has broken off on the shaft near the handle.Optical examination of the fracture reveals a fairly brittle fracture surface with no indication of fatigue.This type of damage is consistent with bend stress overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.